# SDR FDEA2018091072412

- Difficulty date: September 7, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUCTURE ADJACENT TO STRINGER S-6R BETWEEN 1787.45 AND BS 1825 ADJACENT TO APU AIR INLET DOOR IN SECTION 48. REPLACED ANGLE ON STRUCTURE ADJACENT TO STRINGER S6R BETWEEN 1787.45 AND BS 1825 ADJACENT TO APU AIR INLET DOOR IN SECTION 48.
